# SDR HAIHEEA9645

- Difficulty date: April 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2148K
- Make and model: Bell 412
- Aircraft serial: 36001
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Computer
- Part number: 4025008918
- Condition: Inoperative
- Location: Afcs
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YAW CHANNEL INOPERATIVE.  UNIT FAILED ALTITUDE WASHOUT TEST 34.3 ON SST.
